# SDR ASOA20120423031R

- Difficulty date: April 23, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N12172
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500864
- Aircraft time: 21,055 hours, 12,010 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 7511001939
- Part serial: 02017844
- Condition: Failed
- Location: Zone 100
- Part time: 24,634 hours, 15,539 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ELECTRICAL SMOKE COMING FROM F/O'S GLARESHIELD.  MX INSPECTED COCKPIT PANELS AND FOUND BURNING ODOR COMING FROM F/O'S AUDIO CONTROL PANEL.  R & R F/O'S CONTROL PANEL IAW AMM 23-51-01 OPS CHECKED SUCCESSFUL.  ACFT RETURNED TO SERVICE.
